Alert archive / Florida / Lake Wind Advisories in 2012
Lake Wind Advisory 19, NWS Melbourne, FL
NWS Melbourne, FL issued this lake wind advisory at Jun 27, 2012, 6:15 AM EDT for 6 counties in Florida. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2012, 6:15 AM EDT (10:15 UTC)
- Expired
- Jun 27, 2012, 5:22 PM EDT
- In force
- 11 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
753 WWUS72 KMLB 271015 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 615 AM EDT WED JUN 27 2012 FLZ041-044>047-053-054-058-059-064-141-144-147-272345- /O.NEW.KMLB.LW.Y.0019.120627T1015Z-120628T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 615 AM EDT WED JUN 27 2012 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...20 TO 25 MPH WINDS AND GUSTY AS TROPICAL DEPRESSION DEBBY MOVES ACROSS THE COASTAL WATERS THIS MORNING. * IMPACTS...WINDS WILL MAKE BOATING CONDITIONS HAZARDOUS ON INLAND LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
1 follow-up statement
984 WWUS72 KMLB 272122 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 522 PM EDT WED JUN 27 2012 FLZ041-044>047-053-054-058-059-064-141-144-147-272230- /O.CAN.KMLB.LW.Y.0019.000000T0000Z-120628T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 522 PM EDT WED JUN 27 2012 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE LAKE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Jun 27, 4:10 AM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 27, 4:10 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EDT WED JUN 27 2012
.DISCUSSION...
CURRENT FORECAST FOR TROPICAL DEPRESSION DEBBY TAKES IT ACROSS THE
NORTH CENTRAL FLORIDA PENINSULA AND OFFSHORE LATER THIS MORNING.
SEE THE LATEST HURRICANE CENTER ADVISORY FOR COMPLETE DETAILS
ABOUT TRACK AND INTENSITY.
INTERESTING WIND FORECAST WITH THE TRACK SO CLOSE TO THE FORECAST
AREA.
TODAY...SOUTHERLY WINDS ASSOCIATED WITH TD DEBBY WILL CONTINUE TO
PULL MOIST CARIBBEAN AND GULF AIR UP THE PENINSULA. THIS RESULTS IN
ANOTHER ABOVE CLIMO RAIN CHANCES FOR EAST CENTRAL FLORIDA. MAV MOS
POP TOO LOW WITH ITS AROUND 50 THEREFORE WITH LIKELY 60 POP FOR
RAIN. THE VERTICAL WIND PROFILERS AT THE SPACE CENTER CONTINUE TO
DETECT SOUTH SOUTHWEST WINDS 35 TO 45 KNOTS FROM JUST ABOVE THE
SURFACE THROUGH 10,000 FEET. THESE STRONG WINDS WILL TRANSLATE DOWN
TO THE SURFACE MAKING FOR BREEZY TO WINDY CONDITIONS FOR TODAY. THIS
STRONG A VERTICAL WIND PROFILE ALSO WILL PUSH ANY LINES OF SOUTH TO
NORTH RAIN BANDS THAT FORM TODAY UP THE PENINSULA AT SPEEDS 30 MPH
OR MORE AND HELP TO GENERATE OCCASIONAL GUSTS OVER 40 MPH IN THE
HEAVIER RAIN SHOWERS. WITH MOSTLY CLOUDY SKIES UNDER CUT GUIDANCE
MAX TEMPERATURES A DEGREE OR TWO. MORNING SKIES SHOULD BE MOSTLY
CLOUDY TO CLOUDY AND AS TD DEBBY STARTS TO PULL AWAY FROM THE
MAINLAND AND INTO THE ATLANTIC THIS AFTERNOON THERE MAY BE BRIEF
SOME BREAKS IN THE CLOUD COVER BUT NOT LONG ENOUGH TO SIGNIFICANTLY
IMPACT DAYTIME HEATING.
TONIGHT...DEBBY FORECAST TO BE WELL OFFSHORE AND TO BEGIN A
RESTRENGTHENING CYCLE ONCE WELL OFFSHORE AND EAST OF THE GULF
STREAM. MODELS SUGGESTING THAT A DRYING TRENDS STARTS OVER THE
NORTHERN AREAS LATE NIGHT. WINDS SHIFT TO THE NORTH THEN START TO
SHIFT TO THE NORTHEAST AS HIGH PRESSURE BUILDS IN FROM THE
SOUTHEAST U.S. AND IN BEHIND THE DEPARTED TROPICAL STORMS DEBBY
WHICH IS WELL OUT IN THE ATLANTIC EAST OF NORTHEAST FLORIDA. THE
WINDS START SHIFTING TO THE NORTH THEN NORTHEAST SO IT LOOKS LIKE
ONE MORE NIGHT OF MILD LOW TEMPS.
THU-FRI...TWO THINGS OF NOTE WILL BE OCCURRING. WE WILL BE DRYING
OUT AND STARTING TO HEAT UP. THE MODELS SHOW SURFACE HIGH
PRESSURE RIDGE NOSING IN THU BEHIND WEAK FRONTAL TROUGH ASSOCIATED
WITH DEBBY...THEN EXTENDING ACROSS THE AREA FRI. A MID/UPPER
LEVEL ANTICYCLONE WILL BUILD OVER THE SOUTHEAST STATES AND
PRODUCE SUBSIDENCE. THIS WILL CAUSE PRECIPITABLE WATER VALUES TO
DROP TO AN INCH OR LESS ON THU AND ONLY RECOVER SLIGHTLY FRI. THE
LATEST MOS GUIDANCE HAS POPS DROPPING BELOW 10 PERCENT SO HAVE
GONE WITH A DRY FORECAST.
WITH PLENTY OF SUN OCCURRING...MAX TEMPS WILL HEAT UP INTO THE
LOWER/MID 90S OVER THE INTERIOR. A SEA BREEZE WILL KEEP COASTAL
SECTIONS IN THE UPPER 80S TO LOWER 90S.
WEEKEND...LITTLE CHANGE IS INDICATED WITH SURFACE HIGH PRESSURE
RIDGE ACROSS THE CENTRAL/SOUTH PENINSULA PROVIDING A SOUTHWEST
WIND FLOW AND MID/UPPER LEVEL ANTICYCLONE OVER THE SOUTHEAST
STATES. RATHER WARM TEMPS ALOFT WILL LIMIT CHANCES FOR STORMS TO
THE EAST/WEST SEA BREEZE BOUNDARY COLLISION...PRIMARILY ON
SUNDAY. MOS POPS WERE LESS THAN 10 PERCENT SATURDAY AND 15-20
PERCENT ON SUN AND HAVE FOLLOWED ALONG WITH THOSE VALUES.
THE LIMITED RAIN CHANCES WILL ALLOW TEMPS TO CONTINUE TO BE HOT
WITH MID 90S OVER THE INTERIOR AND LOWER 90S ALONG THE COAST. HEAT
INDICES SHOULD CLIMB INTO THE 100-105 RANGE.
EARLY NEXT WEEK...SURFACE HIGH PRESSURE RIDGE AXIS WILL CONTINUE
ACROSS THE CENTRAL/SOUTH PENINSULA WHILE MID/UPPER LEVEL RIDGE
EXTENDS ACROSS THE DEEP SOUTH AND FLORIDA. WITH 700 MB TEMPS
9-10 DEGREES CELSIUS AND DEEP LAYER MOISTURE BELOW AVERAGE...
EXPECT STORM CHANCES TO CONTINUE TO BE CONFINED TO THE LATE
AFTERNOON EAST/WEST SEA BREEZE COLLISION. HAVE GONE WITH MOS POPS
WHICH ARE NEAR 30 PERCENT. THIS IS BELOW SEASONAL NORMALS. LITTLE
CHANGE INDICATED IN MAX TEMPS WITH LOWER/MID 90S INTERIOR AND
AROUND 90 ALONG THE COAST.
&&
.AVIATION....MVFR CONDITIONS WITH TEMPO IFR CONDITIONS AS THE WINDS
VEER TO THE WEST THEN NORTHWEST BEHIND TD DEBBY WHICH HAS ENTERED
THE ATLANTIC BETWEEN SAINT LAWRENCE AND FLAGLER BEACH. VFR THIS
AFTERNOON AS THE WINDS WILL HAVE SHIFT TO THE NORTH AND A DRIER AIR
MASS MOVES OVER CENTRAL FLORIDA.
&&
.MARINE...
*NOTE TO USERS* NOAA DATA BUOY 41009 BROKE LOOSE FROM ITS MOORING ON
MONDAY JUNE 25TH AT APPROXIMATELY AT 2130Z (530 PM) AND IS CURRENTLY
DRIFTING SLOWLY NORTH. THE CURRENT LOCATION OF THE BUOY CAN BE
ACCESSED ON THE NDBC WEB SITE AT:
HTTP://WWW.NDBC.NOAA.GOV/NWS_SPECIAL/41009.TXT (LOWERCASE)
TODAY-TONIGHT...SMALL CRAFT ADVISORY DUE TO OFFSHORE WINDS
ASSOCIATED WITH TROPICAL DEPRESSION DEBBY AS IT TRACKS AWAY FROM
MAINLAND FLORIDA. SEAS GENERALLY LESS THAN 7 FEET DUE TO THE
OFFSHORE WIND FLOW. SEAS SHOULD START BUILDING LATE OVERNIGHT AS THE
WIND PATTERN SHIFTS THROUGH THE WEST...BECOMES NORTHERLY AND FLOWS
AGAINST THE GULF STREAM.
THU...DEPARTING TROPICAL CYCLONE DEBBY SHOULD CONTINUE TO PROVIDE
A NORTHERLY WIND FLOW...THOUGH DECREASING. SEAS WILL BE SLOW TO
SUBSIDE BELOW 6 FEET IN THE OPEN ATLANTIC.
FRI-WEEKEND...HIGH PRESSURE RIDGE IS PROGGED TO SET UP ACROSS THE
CENTRAL/SOUTH PENINSULA. THIS WILL PROVIDE A SOUTH/SOUTHWEST
FLOW...GENERALLY 10 KNOTS OR LESS EXCEPT FOR SOME DIURNAL
INCREASE TO AROUND 15 KNOTS DURING THE EVENING/OVERNIGHT. SEAS
FORECAST TO DIMINISH TO 2 FEET OVER THE WEEKEND. THE CHANCE FOR
STORMS LOOKS LOW FRI-SAT...WITH ONLY A SLIGHT CHANCE IN THE FORECAST
ON SUNDAY...AND THAT LOOKS LIKE ONLY FOR THE LAND AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 87 77 88 69 / 60 40 10 10
MCO 89 76 90 70 / 60 40 10 10
MLB 90 77 87 70 / 60 40 10 10
VRB 90 79 88 69 / 60 40 10 10
LEE 87 75 93 72 / 60 40 10 10
SFB 90 76 92 71 / 60 40 10 10
ORL 89 76 91 72 / 60 40 10 10
FPR 90 79 87 68 / 60 40 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM...WIMMER
LONG TERM....LASCODY
AVIATION...99Hazardous weather outlook, Jun 27, 5:52 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 552 AM EDT WED JUN 27 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-272200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 552 AM EDT WED JUN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... ISOLATED LIGHTNING STORMS FROM SOUTH BREVARD AND OSCEOLA COUNTIES TO LAKE OKEECHOBEE AND MARTIN COUNTY WILL PRODUCE WIND GUSTS TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES MID AFTERNOON THROUGH SUNSET. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED AFTERNOON AND EARLY EVENING LIGHTNING STORMS WILL PRODUCE WIND GUSTS OVER 35 MPH AND OCCASIONAL CLOUD TO WATER LIGHTNING STRIKES ON THE COASTAL WATERS FROM CAPE CANAVERAL SOUTH AND ON INLAND LAKES AND WATERWAY FROM CAPE CANAVERAL TO LAKE KISSIMMEE SOUTH TO LAKE OKEECHOBEE AND JUPITER INLET. .WATERSPOUT IMPACT... BANDS OF FAST MOVING SHOWERS WILL BE CAPABLE OF PRODUCING WATERSPOUTS OVER THE COASTAL WATERS THIS MORNING. .WIND AND SEA IMPACT... SOUTHWEST WINDS 20 TO 25 KNOTS THIS MORNING SHIFT TO THE NORTH AND DECREASE TO 15 TO 20 KNOTS BY THIS EVENING AS THE PRESSURE GRADIENT BETWEEN TROPICAL DEPRESSION DEBBY AND HIGH PRESSURE BUILDING OVER THE COASTAL WATERS DECREASES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDS DIMINISH TO 15 KNOTS OR LESS AND SEAS LESS THAN 6 FEET THURSDAY THROUGH SUNDAY. AFTERNOON LIGHTNING STORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.